Verallgemeinerungen des Waring-Hilbertschen Satzes

E. Kamke

Mathematische Annalen (1921)

  • Volume: 83, page 85-112
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kamke, E.. "Verallgemeinerungen des Waring-Hilbertschen Satzes." Mathematische Annalen 83 (1921): 85-112. <>.

author = {Kamke, E.},
journal = {Mathematische Annalen},
pages = {85-112},
title = {Verallgemeinerungen des Waring-Hilbertschen Satzes},
url = {},
volume = {83},
year = {1921},

AU - Kamke, E.
TI - Verallgemeinerungen des Waring-Hilbertschen Satzes
JO - Mathematische Annalen
PY - 1921
VL - 83
SP - 85
EP - 112
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.